# SDR PCAA0112165

- Difficulty date: December 3, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 25,950 hours, 28,858 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY FOR WEAR, LOWER TRAILING ARM LINK AND LOWER PIN FOUND WORN.  LINK ASSEMBLY AND LOWER PIN REPLACED IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL 32-20-01.  STRUT SERVICED IN ACCORDANCE WITH DEHAVILLAND MAINTENANCE MANUAL 12-10-32, WHEELS INSTALLED IN ACCORDANCE WITH DEHAVILLAND MAINTENANCE MANUAL 32-41-16.  AIRCRAFT RETURNED TO SERVICE.
